Alert archive / California / Frost Advisories in 2007
Frost Advisory 21, NWS Hanford, CA
NWS Hanford, CA issued this frost advisory at Dec 12, 2007, 1:50 PM PST. It took effect at Dec 12, 2007, 10:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2007, 1:50 PM PST (21:50 UTC)
- In effect from
- Dec 12, 2007, 10:00 PM PST
- Expired
- Dec 13, 2007, 8:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 122150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 150 PM PST WED DEC 12 2007 CAZ089>092-130500- /O.NEW.KHNX.FR.Y.0021.071213T0600Z-071213T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 150 PM PST WED DEC 12 2007 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY. ANOTHER COLD NIGHT IS EXPECTED ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY WITH AREAS OF FROST DEVELOPING AGAIN...ESPECIALLY OUTSIDE OF URBAN AREAS. PATCHY HIGH CLOUDS MAY CAUSE SOME LOCAL MODERATION OF TEMPERATURES...BUT LOWS THURSDAY MORNING WILL BE IN THE UPPER 20S TO MID 30S THROUGHOUT THE CENTRAL AND SOUTH VALLEY. TEMPERATURES IN THE NORMALLY COLDER RURAL AREAS WILL DROP INTO THE 27 TO 31 DEGREE RANGE BY DAYBREAK...WITH DURATIONS BELOW 32 DEGREES OF 5 TO 8 HOURS. URBAN AREAS WILL BE A FEW DEGREES WARMER...BUT WILL FALL INTO THE 31 TO 36 DEGREE RANGE BY DAYBREAK. THESE TEMPERATURES COULD REQUIRE SOME FORM OF FREEZE PROTECTION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS...LIVESTOCK AND PLANTS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ BEAN WEATHER.GOV/HANFORD
3 follow-up statements
000 WWUS76 KHNX 130445 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 845 PM PST WED DEC 12 2007 CAZ089>092-131245- /O.CON.KHNX.FR.Y.0021.071213T0600Z-071213T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 845 PM PST WED DEC 12 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY. ANOTHER COLD NIGHT IS EXPECTED ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY WITH AREAS OF FROST DEVELOPING AGAIN... ESPECIALLY OUTSIDE OF URBAN AREAS. PATCHY HIGH CLOUDS MAY CAUSE SOME LOCAL MODERATION OF TEMPERATURES...BUT LOWS THURSDAY MORNING WILL BE IN THE UPPER 20S TO MID 30S THROUGHOUT THE CENTRAL AND SOUTH VALLEY. TEMPERATURES IN THE NORMALLY COLDER RURAL AREAS WILL DROP INTO THE 27 TO 31 DEGREE RANGE BY DAYBREAK...WITH DURATIONS BELOW 32 DEGREES OF 5 TO 8 HOURS. URBAN AREAS WILL BE A FEW DEGREES WARMER...BUT WILL FALL INTO THE 31 TO 36 DEGREE RANGE BY DAYBREAK. THESE TEMPERATURES COULD REQUIRE SOME FORM OF FREEZE PROTECTION. A FROST ADVISORY MEANS THAT FROST IS LIKELY. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS...LIVESTOCK AND PLANTS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. $$ SANGER WEATHER.GOV/HANFORD
000 WWUS76 KHNX 131147 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 347 AM PST THU DEC 13 2007 CAZ089>092-131600- /O.CON.KHNX.FR.Y.0021.000000T0000Z-071213T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 347 AM PST THU DEC 13 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. TEMPERATURES IN NORMALLY COLDER AREAS OF THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY WILL DROP INTO THE 28 TO 32 DEGREE RANGE BY DAYBREAK...WITH DURATIONS BELOW 32 DEGREES OF 5 OR 6 HOURS. URBAN AREAS WILL BE A FEW DEGREES WARMER...BUT WILL FALL TO AROUND 32 DEGREES FOR 1 TO 4 HOURS. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT PETS...LIVESTOCK AND PLANTS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ BINGHAM WEATHER.GOV/HANFORD
000 WWUS76 KHNX 131604 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 804 AM PST THU DEC 13 2007 CAZ089>092-131715- /O.EXP.KHNX.FR.Y.0021.000000T0000Z-071213T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 804 AM PST THU DEC 13 2007 ...FROST ADVISORY HAS EXPIRED FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE FROST ADVISORY HAS EXPIRED FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AS TEMPERATURES HAVE RISEN ABOVE THE FREEZING MARK. HOWEVER...TEMPERATURES MAY PLUNGE BELOW THE FREEZING MARK ONCE AGAIN TONIGHT ACROSS MOST OF THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AS MOSTLY CLEAR SKIES AND LIGHT WINDS WILL PREVAIL. $$ DS WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Dec 12, 1:35 PM PST, 15 minutes earlier.
Area forecast discussion, Dec 12, 1:35 PM PST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 135 PM PST WED DEC 12 2007 .DISCUSSION...A WEAK UPPER TROUGH DROPPING SOUTH ALONG THE CALIFORNIA COAST IS BRINGING SOME HIGH CLOUDS TO THE REGION THIS AFTERNOON. SATELLITE TRENDS INDICATE THAT THE THICKER PART OF THIS CLOUD MASS WILL SHIFT EAST OF THE SAN JOAQUIN VALLEY TONIGHT AS THE LOW CONTINUES TO DROP SOUTH. ALTHOUGH SCATTERED TO BROKEN CIRRUS WILL REMAIN OVER THE VALLEY...DO NOT THINK IT WILL BE ENOUGH TO PREVENT TEMPERATURES FROM DROPPING BELOW 32 DEGREES IN PARTS OF THE VALLEY AGAIN TONIGHT. THUS...WILL ISSUE A FROST ADVISORY FOR THE OVERNIGHT HOURS. THE LAST FEW NIGHTS TEMPERATURES HAVE DROPPED BELOW FREEZING IN SEVERAL LOCATIONS BEFORE MIDNIGHT...SO HAVE STARTED TONIGHTS ADVISORY A LITTLE EARLIER. WITH LITTLE CHANGE IN DEWPOINTS IN THE VALLEY...PATCHY FOG IS ALSO POSSIBLE. MODELS ARE IN GENERAL AGREEMENT WITH RIDGING AND SLIGHTLY WARMER TEMPERATURES FOR FRIDAY INTO SUNDAY. BEYOND SUNDAY THERE CONTINUES TO BE LESS CONSISTENCY BETWEEN MODELS AND FROM RUN TO RUN WITHIN THE MODELS. THE 12Z GFS IS NOW FOCUSING THE PRECIP MORE TOWARD MONDAY NIGHT/TUESDAY MORNING WHILE THE ECMWF BRINGS IN SOME PRECIP MONDAY BUT IS MUCH WETTER TUESDAY AND TUESDAY NIGHT AND LINGERS SHOWERS INTO WEDNESDAY. IT CERTAINLY LOOKS LIKE THERE WILL BE PRECIPITATION SOMETIME IN THE EARLY PART OF THE WEEK. BUT FOR NOW HAVE CONTINUED TO BROAD BRUSH MONDAY THROUGH WEDNESDAY WITH CHANCE OF RAIN AND WILL HAVE TO WAIT TO BETTER DETERMINE THE TIMING. && .AVIATION...IN THE SAN JOAQUIN VALLEY...AREAS OF MVFR DUE TO LOWER VISIBILITIES IN HAZE...WITH LCL IFR DUE TO FOG FROM 06Z UNTIL 19Z THURSDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ELSEWHERE ACROSS THE CENTRAL CA INTERIOR THROUGH 00Z FRIDAY WITH SCT-BKN250 OVER MOST OF THE AREA. && .AIR QUALITY ISSUES... THE VALLEY AIR DISTRICT HAS ISSUED THE FOLLOWING FIREPLACE/WOOD STOVE BURNING DECLARATION FOR WEDNESDAY DECEMBER 12 2007. WOOD BURNING IS DISCOURAGED IN FRESNO AND TULARE COUNTIES. && .HNX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY FOR CAZ089>092. && BEAN/JDB WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 11, 2:03 PM PST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 203 PM PST TUE DEC 11 2007 CAZ089>092-121200- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 203 PM PST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...TONIGHT ANOTHER COLD NIGHT IS EXPECTED IN THE SAN JOAQUIN VALLEY TONIGHT...HOWEVER IT IS NOT EXPECTED TO BE AS COLD AS THE PREVIOUS COUPLE OF NIGHTS. AN AREA OF CLOUDS IS EXPECTED TO MOVE ONSHORE OVERNIGHT TONIGHT AND KEEP TEMPERATURES JUST ABOVE THE FREEZING MARK OVER MOST LOCATIONS. THE USUAL COLD SPOTS SUCH AS HANFORD AND LEMOORE AND COALINGA AREAS MAY GET BELOW FREEZING...BUT AT THIS TIME THE FREEZING TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO WARRANT A FROST ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. SPOTTER ACTIVATION WILL NOT BE NEEDED. TLM WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 8:33 PM PST | Frost Advisory | HNX | 11 hr |
Nearby
Frost Advisories in California, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.